Journal Information

Statistics

Clinical image in Gastroenterology
Nivolumab-induced gastritis in a patient with metastatic melanoma
Gastritis inducida por nivolumab en un paciente con melanoma metastásico
D. Martínez-Acitores de la Mataa,
Corresponding author
Diegoacitores132@hotmail.com

Corresponding author at: Complejo Hospitalario de Navarra. Calle de Irunlarrea, 3, 31008, Pamplona, Navarra. Tel.: +34 629744259.
, V. Busto-Beaa, C. Cerezo-Aguirreb
a Departamento de Gastroenterología, Complejo Hospitalario de Navarra, Pamplona, Navarra, Spain
b Departamento de Patología, Complejo Hospitalario de Navarra, Pamplona, Spain
Read
905
Times
was read the article
338
Total PDF
439
Total HTML
128
Total EPUB
Share statistics
Article information
ISSN: 2255534X
Original language: English
The statistics are updated each day
Year/Month Html Pdf Epub Total
2021 May 14 29 12 55
2021 April 214 181 60 455
2021 March 143 80 35 258
2021 February 58 42 18 118
2021 January 10 6 3 19
Idiomas
Revista de Gastroenterología de México

Subscribe to our newsletter